# SDR FDEA200905051544

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828821800
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK 8 INCH AFT OF FRAME 57, BL 0 IS GOUGED.  REMOVED GOUGE IAW SRM 53-10-16, PG 103; FIG 101.  MATERIAL LOSS 0.002 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16; FIG 101.  ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.
